# SDR AUS20020823

- Difficulty date: August 7, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shaft
- Part number: 648002
- Condition: Scored
- Location: Reciprocating En
- Part time: 1,071 cycles
- Component: Reciprocating En, Cont, TSIO360KB
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ROCKER SHAFT AND BUSH SCORED. SUSPECT CAUSED BY LACK OF LUBRICATION.
